# SDR CALA2024062401882

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 105,029 hours, 21,934 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON AND AILERON TRIM CONTROL AILERON (01=L,02=R,03=L&R) PROBLEM WAS ENCOUNTERED BY THE FLIGHT CREW WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS 03 AILERON CONTROL INPUT FORCE SEEMS EXCESSIVE DURING TAKEOFF ROLL AND IN FLIGHT PILOT STATES FORCE IS ESPECIALLY EXCESSIVE TO THE LEFT. NO VISUAL PROBLEMS FROM GROUND. PERFORMED AILERON FEEL, CENTERING & TRIM MECHANISM TESTS IAW AMM 27-11-14-822-070. WITH NO FAILURES NOTED. ALSO PERFORMED SYS TEST, BUSS FORCE LIMITER & OVERRIDE TEST, SINGLE SOURCE TEST & TRIM INTEGRITY / CONTROL TEST WITH NO FAULTS NOTED.   AILERON CONTROL CABLE TENSION-LOAD READINGS 85F AS FOUND IN THE FIELD AT EWR - 23/JUN/24 (MIDS). A1A 75I / 98 LBS A1B 79I / 105 LBS. A2A 80I / 107 LBS A2B 79I / 105 LBS. AILERON CABLE TENSION CHECKS ACCOMPLISHED IAW AMM 27-11-00-825-030.  LUBRICATED LT & RT AILERON PCAS & HINGES IAW AMM 12-21-07.
